Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 2, Pages 220–224 (Mi tvp4882)  

Short Communications

Asymptotic Expansions for Distributions of Sums of Independent Random Variables

V. V. Petrov

Ленинград

Abstract: Asymptotic expansions are given for the distribution function and frequency function of sums of nonidentically distributed independent random variables.

Full text: PDF file (407 kB)

English version:
Theory of Probability and its Applications, 1959, 4:2, 208–211

Received: 19.12.1958

Citation: V. V. Petrov, “Asymptotic Expansions for Distributions of Sums of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 4:2 (1959), 220–224; Theory Probab. Appl., 4:2 (1959), 208–211

Citation in format AMSBIB
\Bibitem{Pet59}
\by V.~V.~Petrov
\paper Asymptotic Expansions for Distributions of Sums of Independent Random Variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 2
\pages 220--224
\mathnet{http://mi.mathnet.ru/tvp4882}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 2
\pages 208--211
\crossref{https://doi.org/10.1137/1104019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4882
  • http://mi.mathnet.ru/eng/tvp/v4/i2/p220

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:86
    Full text:56

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022